Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the finiteness of free (universal) algebras


Author: Alfred L. Foster
Journal: Proc. Amer. Math. Soc. 7 (1956), 1011-1013
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9939-1956-0083980-X
MathSciNet review: 0083980
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. L. Foster, Generalized ``Boolean'' theory of universal algebras, Part I: Subdirect sums and normal representation theorem, Math. Zeit. vol. 58 (1953) pp. 306-336. MR 0057230 (15:194a)
  • [2] -, Generalized ``Boolean'' theory etc., Part II: Identities and subdirect sums of functionally complete algebras, Math. Zeit. vol. 59 (1953) pp. 191-199. MR 0057231 (15:194b)
  • [3] -, The identities of--and unique subdirect factorization within--classes of universal algebras, Math. Zeit. vol. 62 (1955) pp. 171-188. MR 0073569 (17:452a)
  • [4] P. Rosenbloom, The elements of mathematical logic, The Dover Series, 1950. MR 0041070 (12:789a)
  • [5] A. Yaqub, On the theory of ring-logics and universal algebras, Doctoral dissertation, University of California, Berkeley, 1955. MR 0078970 (18:8a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0083980-X
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society